# SDR AALA202307128600

- Difficulty date: July 6, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 81,885 hours, 10,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEARD AISLE EMERGENCY EXIT SIGNS AT DOOR 3L FAILED OPERATIONAL TEST. REPLACED EMERGENCY LIGHTS POWER SUPPLY M33406 PER AMM 33-51-06. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
